Serge (xgrbml) wrote,
Serge
xgrbml

Давно о таком не просил...

Коллеги, если у кого-нибудь есть доступ к

Ballico, Edoardo; Fontanari, Claudio. On algebraic curves whose osculating planes belong to the maximal number of independent linear complexes. Geom. Dedicata 96 (2003), 199--203. MR1956840, DOI 10.1023/A:1022104229572

и/или

Segre, B.
Sulle curve algebriche le cui tangenti appartengono al massimo numero di complessi lineari indipendenti. (Italian)
Memorie Accad. d. L. Roma (6) 2, 577-592 (1926),

то буду очень благодарен.

Заранее спасибо,
Ваш Носорог.
Tags: вопросы, математика
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 12 comments